Research Repository

Further inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2015) Further inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality. Mathematica Moravica, 19 (2). 125 - 140. ISSN 1450-5932

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Jensen inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 26 Sep 2016 22:59
Last Modified: 31 Jul 2018 04:24
URI: http://vuir.vu.edu.au/id/eprint/31648
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar